# SDR 06FDEA0198

- Difficulty date: January 16, 2006
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N524FE
- Make and model: Doug MD-11
- Aircraft serial: 48480
- Aircraft time: 45,039 hours, 6,353 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: ARC4125502
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING - OUTBOARD FLAP SECONDARY UP STOP FITTING CRACKED.  RIGHT HAND WING - OUTBOARD FLAP SECONDARY UP STOP CRACKED FITTING.  REMOVED AND REPLACED WITH NEW FITTING AS PER SRM 5-31-01 VOLUME II.  REPAIR CLASSIFIED AS MAJOR, AS PER GMM 6-2-100.
